# SDR DL73K972194

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN L2 DOOR SURROUND, LWR FWD HINGE CUT OUT.  REPAIR FOR CRACK.  1.5 INCH CRACK FOUND IN SKIN AND BEAR STRAP AT THE LOWER HINGE CUT OUT OF THE L2 DOOR SURROUND AREA.  TIME LIMITED DOUBLER REPAIR INSTALLED PER ER/A 363028-14.
